MAUDE Adverse Event Report: ARTHREX, INC. SWIVELOCK, SP PEEK KL 4.75MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SWIVELOCK, SP PEEK KL 4.75MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number SWIVELOCK, SP PEEK KL 4.75MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via e-mail that an ar-2324kpsp 4.75 mm peek knotless swivelock® anchors self-punching eyelet broke.This occurred during a rotator cuff procedure on (b)(6) 2024 after doing very light taps on the bone.The bone was the perfect quality to utilize the self-punch.The eyelet broke inside the patient but all the pieces were retrieved.An ar-2324pct peek swivelock was used to complete the case.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are misaligned insertion, and prying/leveraging the device during insertion.

Brand Name
SWIVELOCK, SP PEEK KL 4.75MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18586288
Report Number1220246-2024-00553
Device Sequence Number7021552
Product Code MAI
UDI-Device Identifier00888867384552
UDI-Public00888867384552
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K222263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSWIVELOCK, SP PEEK KL 4.75MM
Device Catalogue NumberAR-2324KPSP
Device Lot Number15143589
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2024
Supplement Date Received by Manufacturer12/31/2024
Initial Report FDA Received Date01/26/2024
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown